Transversal designs and partitions associated with Frobenius groups.
Journal für die reine und angewandte Mathematik, Tome 355 (1984), pp. 153-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1984__355_152691,
author = {Ralph-Hardo Schulz},
title = {Transversal designs and partitions associated with {Frobenius} groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {153--162},
year = {1984},
volume = {355},
zbl = {0539.05021},
url = {http://geodesic.mathdoc.fr/item/JRAM_1984__355_152691/}
}
Ralph-Hardo Schulz. Transversal designs and partitions associated with Frobenius groups.. Journal für die reine und angewandte Mathematik, Tome 355 (1984), pp. 153-162. http://geodesic.mathdoc.fr/item/JRAM_1984__355_152691/